# SDR DHLA200900048

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,538 hours, 31,791 cycles
- Engine: Ge CFM562C1
- Engine time: 7,477 hours, 2,666 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB65760AB
- Condition: Worn
- Location: Nr 4 Engine
- Part time: 7,724 hours, 2,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENG FLAMOUTED, PASSING FL350 IN CLIMB. ATTEMPTED RESTART AT FL350 UNSUCCESSFUL ATTEMPTED. ATTEMPED 2ND RESTART DURING DECENT TO CVG AT FL220. ATTEMPTED UNSECCESSFUL. OIL PRESSURE 3-5 PSI TIME OF FAILER 0430Z. LAND AT 0613. PERFORMED FAULT ISOL 51 IN MM 71-00-00 PG 101-104 REF ITEM 2M L.P. A015046  R&R NR 4 ENG PUMP PER MM 73-10-1,  PERFORMED MPA RUN ALL OPS CHECKS NORMAL PER JRH, CHECK FUEL PUMP IMPELLER ROTATION AND FUEL PUMP PRESSURE CHECK PER MM 73-11-10 ALL OPS CHECKS SERVICABLE. ACFT WAS GROUNDED.
